# SDR YT2R631366

- Difficulty date: October 15, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N2019F
- Make and model: Bell 206L-3
- Aircraft serial: 51032
- Engine: Allsn 250C30
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAILROTOR GEARBOX SEAL, LEAKING UPON INSTALL.
